# SDR A6WA201140679

- Difficulty date: August 1, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 18,476 hours, 17,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP IS CRACKED AT INTERCOSTAL F/S 484, RBL 28.  FABRICATED NEW CLIP, REMOVED UNSERVICEABLE CLIP AND REPLACED WITH SERVICEABLE CLIP IAW CRJ200.
